Publication detail

Oscillatory properties of solutions to certain two-dimensional systems of non-linear ordinary differential equations

LOMTATIDZE, A., DOSOUDILOVA, M., SREMR, J.

Original Title

Oscillatory properties of solutions to certain two-dimensional systems of non-linear ordinary differential equations

English Title

Oscillatory properties of solutions to certain two-dimensional systems of non-linear ordinary differential equations

Type

journal article in Web of Science

Language

en

Original Abstract

For the system of so-called half-linear equations new oscillation criteria are given. As a consequence of the main results we derive, among others, a Hartman–Wintner type theorem for the system considered which, make more complete results appearing in the existing literature.

English abstract

For the system of so-called half-linear equations new oscillation criteria are given. As a consequence of the main results we derive, among others, a Hartman–Wintner type theorem for the system considered which, make more complete results appearing in the existing literature.

Keywords

Half-linear system; Kamenev theorem; Hartman–Wintner theorem; Oscillation

RIV year

2015

Released

01.06.2015

Publisher

PERGAMON-ELSEVIER SCIENCE LTD

Location

ENGLAND

Pages from

57

Pages to

75

Pages count

19

URL

BibTex


@article{BUT114077,
  author="Aleksandre {Lomtatidze} and Jiří {Šremr} and Monika {Dosoudilová}",
  title="Oscillatory properties of solutions to certain two-dimensional systems of non-linear ordinary differential equations",
  annote="For the system of so-called half-linear equations new oscillation criteria are given. As a consequence of the main results we derive, among others, a Hartman–Wintner type theorem for the system considered which, make more complete results appearing in the existing literature.",
  address="PERGAMON-ELSEVIER SCIENCE LTD",
  chapter="114077",
  doi="10.1016/j.na.2015.02.014",
  howpublished="print",
  institution="PERGAMON-ELSEVIER SCIENCE LTD",
  number="1",
  volume="2015(120)",
  year="2015",
  month="june",
  pages="57--75",
  publisher="PERGAMON-ELSEVIER SCIENCE LTD",
  type="journal article in Web of Science"
}